Covariance structure of parabolic stochastic partial differential equations
Journal article, 2013

In this paper parabolic random partial differential equations and parabolic stochastic partial differential equations driven by a Wiener process are considered. A deterministic, tensorized evolution equation for the second moment and the covariance of the solutions of the parabolic stochastic partial differential equations is derived. Well-posedness of a space–time weak variational formulation of this tensorized equation is established.

Author

Stig Larsson

University of Gothenburg

Chalmers, Mathematical Sciences, Mathematics

Ch. Schwab

Stochastic Partial Differential Equations: Analysis and Computations

2194-041X (eISSN)

Vol. 1 2 351-364

Subject Categories

Probability Theory and Statistics

Mathematical Analysis

DOI

10.1007/s40072-013-0012-4

More information

Latest update

7/2/2019 2